# SDR SIMA20221031004

- Difficulty date: October 31, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- Aircraft time: 50,108 hours, 46,162 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Part serial: NSN
- Condition: Unserviceable
- Location: Rh Overwing
- Component: Light Emergency
- Component part number: 3025103
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-1 CHECK FOUND EXTERNAL EMERGENCY LIGHT RH OVERWING INOP-C/A-RAR EXTERNAL EMERGENCY LIGHT ASSEMBLY RH OVERWING IAW EMB 145 AMM 33-50-10, OPS CHECK GOOD IAW EMB 145 AMM 33-50-00 NO FURTHER DEFECTS NOTED AT THIS TIME
